# SDR 2008UALA05794

- Difficulty date: September 19, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 41,915 hours, 5,106 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, LT OVERWING 2 FWD MOST ASSY.  REPLACED FUSE ON EPSU. CHECKS OKAY.
